| Model Number |
TMICL13.2 |
| Medical Device Problem Codes |
Misfocusing (1401); Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
An implantable collamer lens was implanted into the patients eye and it was reported that there is a planned icl exchange.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Claim#: (b)(4).
Additional Manufacturer Narrative
B5- per updated information the reporter indicated that a 13.2mm, tmicl13.2, -13.0/4.0/092 (sphere/cylinder/axis) implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2021.On (b)(6) 2022 the lens was exchanged for a different model and power lens due to refractive surprise and the problem resolved.It was reported that patient related factor was the cause of this event.The reporter also stated that the lens did not fail to perform as intended.Claim # (b)(4).